MathSciNet Relay Station
MathSciNet bibliographic data
MR511408 (80b:58047) 58F15 (34C35)
Franke, J. E.; Selgrade, J. F. Hyperbolicity and cycles. Trans. Amer. Math. Soc. 245 (1978), 251–262.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement